| Model Number |
406868 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
During procedure, there was blood leaking from the valve after the dilator and catheter was inserted.Another introducer was used to continue and complete the procedure with no patient consequences.
Additional Manufacturer Narrative
One fast-cath guiding introducer safl was returned to the manufacturer for analysis.A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.